# SDR ASAA2022082339962

- Difficulty date: August 23, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trans Panel
- Part number: 146A7501101
- Condition: Corroded
- Location: 500d To 500k+12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION HAS CORROSION FROM STA 500D TO STA 500K+12 ON UPPER & LOWER SURFACES. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE AND REPAIRED TRANSITION IAW B737-900 SRM 53-00-53-2R-5W=2 O=.040 R=.020 L=6 D=.020.
